# SDR IXXA0200118S

- Difficulty date: August 23, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Cracked
- Location: Lower L/E
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE LEFT WING LOWER LEADING EDGE SCREW HOLE.  REPAIR ACCOMPLISHED, REMOVAL OF PREVIOUS REPAIR, REMOVAL OF DAMAGE, FABRICATION AND INSTALLATION OF FILLER AND DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING AUTHORIZATION R12-R01
